# SDR ASAA2012121193443

- Difficulty date: December 11, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 7,584 hours, 2,322 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 005923
- Condition: Failed
- Location: Right
- Part time: 7,574 hours, 2,320 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FMC FAILED IN FLIGHT.  ACCOMPLISHED QRH PROCEDURE, RT FMC DID NOT RECOVER. NO C/BS POPPED, ALL OTHER SYS NORMAL.  ACFT GROUNDED.  DURING TROUBLESHOOTING SWAPPED LT AND RT FMC COMPUTERS, SWAPPED BACK TO NORMAL POSITION. R & R R/H FMC COMPUTER IAW AMM 34-61-02, FMC 1 AND FMC 2 GROUND FUNCTIONAL TEST GOOD.
